# SDR AALA202104289008

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,781 hours, 9,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603F
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOSS OF ELECTRICAL POWER IN CRUISE, FLIGHT DECLARED EMERGENCY AND DIVERTED TO IAH. REPLACED RH GENERATOR CONTROL UNIT WITH SERVICEABLE UNIT IAW AMM 24-22-02, OPS CHECK GOOD.
